# SDR UIEA2024062400566

- Difficulty date: June 24, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 59,395 hours, 10,810 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 706957
- Condition: Warning Message
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

#3 ENGINE OIL FILTER ADVISORY MESSAGE( REF TO M3, R/R #3 ENG IAW ATLAS REQUEST IAW AMM 71-00-02.  /  LP 1847107 M3: R/R #3 ENG PER ATLAS REQUEST. LEAKS CHECK GOOD AT THIS TIME. MAX POWER ASSURANCE RUNS ARE C/W IAW AMM 71-00-02 (W/O 132392) )
